# SDR SIMA20150322002

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,548 hours, 33,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED UNDER COCKPIT FLOOR BETWEEN FRAMES 13 & 14 BETWEEN STRINGERS 20R & 19R.  REPAIRED IAW ERS-EM-53MR-1160 & ERS-EM-53MR-1163.
